| Model Number |
AR-TL08E |
| Medical Device Problem Codes |
Poor Quality Image (1408); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the subject device had image abnormal and the locking ring of the adapter is dirty.The event occurred during set up / inspection for use (before patient in room).There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide correction and the results of the final investigation.Updated fields: d8; d9; e1; g3; h2; h3; h6 and h11 corrected field: e3.The device was returned to olympus for inspection, and the reported failure was not confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause was not determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.